Records and 2-block records of 1-dependent stationary sequences under local dependence
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 4, p. 481-503
@article{AIHPB_1998__34_4_481_0,
     author = {Haiman, George and Mayeur, Nelly and Nevzorov, Val\'ery and Puri, Madan L.},
     title = {Records and 2-block records of 1-dependent stationary sequences under local dependence},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {4},
     year = {1998},
     pages = {481-503},
     zbl = {0916.60052},
     mrnumber = {1632837},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_4_481_0}
}
Haiman, George; Mayeur, Nelly; Nevzorov, Valéry; Puri, Madan L. Records and 2-block records of 1-dependent stationary sequences under local dependence. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 4, pp. 481-503. http://www.numdam.org/item/AIHPB_1998__34_4_481_0/

[1] G. Haiman, Etude des extrêmes d'une suite stationnaire m-dépendante avec une application relative aux accroissements du processus de Wiener., Annales de l'institut Henri Poincaré, Vol. 23, 1987a, N° 3, p. 425-458. | Numdam | MR 906726 | Zbl 0631.60031

[2] G. Haiman, Almost sure asymptotic behaviour of the record and record time sequences of a stationary gaussian process, Mathematical Statistics and Probability Theory, vol. A, 1987b, p. 105-120. | MR 922691 | Zbl 0654.60030

[3] G. Haiman, A strong invariance principle for the extremes of multivariate stationary m-dependent sequences, Journal of Statistical Planning and Inference, Vol. 32, 1992, p. 47-163. | MR 1183145 | Zbl 0760.60030

[4] G. Haiman, and M.L. Puri, A strong invariance principle concerning the J-upper order statistics for stationary Gaussian sequences, Annals of Probability, Vol. 21, N° 1, 1993, p. 86-135. | MR 1207217 | Zbl 0772.60020

[5] G. Haiman, M. Kiki and M.L. Puri, Extreme of Markov sequences, Journal of Statistical Planning and Inference, Vol. 45, 1995, p. 185-201. | MR 1342093 | Zbl 0826.60040

[6] F. Matus, On two-block-factor sequences and one dependence, Preprint of the Institute of Information Theory and Automation, Academy of Sciences of the Czech Republic, 1994. | MR 1301518

[7] N. Mayeur, Thèse de Doctorat, 1996.

[8] V. Nevzorov, Records, Theory Probab.Appl., Vol. 32, N° 2, 1987, p. 201-228. | MR 902753 | Zbl 0677.62044